# SDR HNAA2023102300365

- Difficulty date: October 22, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N690AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500858
- Aircraft time: 41,807 hours, 38,653 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A, D

## Discrepancy

MULTIPLE BIRDSTRIKES ON TAKE OFF. RETURNED TO FIELD.   MX INSPECTED A/C FOR BIRDSTRIKE AND CLEANED AREA IAW AMM 05-50-25 NO DEFECTS NOTED AND ENGINE AND INLET INGESTION NOTED AT THIS TIME. A/C OK FOR SERVICE AT THIS TIME
